Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am suffering from sever case of strep throat. Is there any side effects of the medication ?

hi i just went to th ER yesterday and had high fever, shortness of breath, dizziness , chest pain . I am 27 yr old femail. weigh apx 180lbs. The said they thought it was sever case of strep throat . I had 2 bags of fluids and a muriad of med. I was sen home with zpac and 800mg ibuprofen (also promethazine and roxicet which is as needed and I am avoiding since so strong). I just took 2nd dose of zpac and 1st ibuprofen. My face was a little red before I noticed, but just went into bathroom and it is really red with center of right cheek whit and cool. (I was not lying on side) Also have what feels like sever heartburn . Is this allergic reaction? oh I have sinus tachecardia so my resting heart rat is norm high 80s and heavy. it is 66 and soft.
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Sever heart burn may be due to med but redness of cheek with mild breathlessnesss and high fever is a sign of infection and medications are not to be avoided. If ain case antibiotics are too heavy for u it can be taken with meals and ibuprofen also along with meals along with some antacid.
Answered: Fri, 21 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor